# SDR SWAA2023072580815

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-18 PANEL PASSENGER CABIN EMERGENCY CHARGER LT AFT TRIPS AND WILL NOT RESET 2023-394884<[01] INSTALLED CORRECTLY AND CLEANED CONNECTOR D10712 ON BATTERY POWER SUPPLY M1668 IAW SWPM 20-60-06 AND PERFORMED POWER SUPPLY TEST IAW B737-700 AMM 33-51-06-960-806 STEP 5.E(5). TEST IS OK; FAULT WAS CORRECTED;[02] INSTALLED CORRECTLY AND CLEANED CONNECTOR D10712 ON BATTERY POWER SUPPLY M1668 IAW SWPM 20-60-06 AND PERFORMED POWER SUPPLY TEST IAW B737-700 AMM 33-51-06-960-806 STEP 5.E(5). TEST IS OK; FAULT WAS CORRECTED
